MathSciNet Relay Station
MathSciNet bibliographic data
MR2531324 93D15 (93E03)
Liu, Shu-Jun; Jiang, Zhong-Ping; Zhang, Ji-Feng Global output-feedback stabilization for a class of stochastic non-minimum-phase nonlinear systems. Automatica J. IFAC 44 (2008), no. 8, 1944–1957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement